# SDR CA060707001

- Difficulty date: June 26, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 46,724 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: 2431154B10
- Condition: Burned
- Location: Terminal End
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED ELECTRICAL ODOR FROM BEHIND F/O`S SEAT DURING FLIGHT. LASTED FOR APPROX 10 MINUTES. MAINTENANCE FOUND OVERHEATED WIRES, CB`S AND BUS BARS ON THE RT SECONDARY DC CB PANEL. SPECIFIC ITEMS REPLACED AS FOLLOWS, (IPC 24-50-00 FIG.10 PAGES 0 TO 6.  WIRE P/N 2431-154B10 FROM CB D1-RT FLARE LIGHT SECONDARY BUS REPLACED DUE TO ONE END OF WIRE AT TERMINAL END BADLY BURNED. APPEARS TO HAVE BEEN CAUSED BY ARCING OF THE WIRE.  WIRE MAY HAVE LOOSENED OVER TIME DUE TO VIBRATION AS THERE DOES NOT APPEAR TO HAVE BEEN ANY RECENT WORK COMPLETED IN THIS AREA.  WIRE P/N 2431-156A10 FROM CB C1-BUFFET POWER TO SECONDARY BUS LINK ON SECONDARY BUS BAR BETWEEN ROWS 4 AND 5 REPLACED DUE TO ONE END OF WIRE AT TERMINAL
